# SDR AALA20011252

- Difficulty date: June 14, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD CABIN EMERGENCY EXIT LIGHT DIM.  REPLACED EMERGENCY EXIT LIGHT JUMPER WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
